# SDR TWAA9911209

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1212-1216
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN AFT CARGO COMPT AT STA 1212 TO 1216, INTERCOSTAL BETWEEN LONGERONS 29R AND 30 WITH CORROSION ON FOOT.  REMOVED AND RELACED FOOT PER SPM 6-70-01.
